# SDR F3LA200200215

- Difficulty date: July 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION NOTED A DENT IN THE RADIUS OF THE FRAME AT BS 727 B, BETWEEN STRINGERS 22 L AND 23 L.  MAINTENANCE FABRICATED A REPAIR DOUBLER IAW SRM 51-70-11 AND INSTALLED IAW SRM 51-40-02.
